Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Pain in the side of the body. No fever. Have fibromyalgia and IBS. Increasing pain on standing. Reason?

I have been having a dull achy lower right side pain for the past two days. I also have pain in my low back. I don t have a fever , no blood in stool or urine, no burning urine. I do have IBS and fibromyalgia , but this feels like a different kind of pain (more achy/burning/dull type of pain), worse when standing and better when lying down.
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
may be your ibs xtening and causing different systems for this you need to get us abdomen for any change
and ibs in new studies state that it is chronic inflamation by some common food
get blood serum test for specific antibodoes for milk wheat potato chana rice nuts egg or common foods
and after elimination of foods according to results can recover you in few week
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor